Open Access
Translator Disclaimer
2006 Erratum to: Homology stability for outer automorphism groups of free groups
Allen Hatcher, Karen Vogtmann, Nathalie Wahl
Algebr. Geom. Topol. 6(2): 573-579 (2006). DOI: 10.2140/agt.2006.6.573

Abstract

We correct the proof of Theorem 5 of the paper Homology stability for outer automorphism groups of free groups, by the first two authors.

Citation

Download Citation

Allen Hatcher. Karen Vogtmann. Nathalie Wahl. "Erratum to: Homology stability for outer automorphism groups of free groups." Algebr. Geom. Topol. 6 (2) 573 - 579, 2006. https://doi.org/10.2140/agt.2006.6.573

Information

Received: 1 September 2005; Accepted: 13 March 2006; Published: 2006
First available in Project Euclid: 20 December 2017

Digital Object Identifier: 10.2140/agt.2006.6.573

Subjects:
Primary: 20F65
Secondary: 20F28, 57M07

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.6 • No. 2 • 2006
MSP
Back to Top